# SDR DALA2024061005974

- Difficulty date: June 8, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N822NW
- Make and model: Airbus A330-302
- Aircraft serial: 1627
- Aircraft time: 39,815 hours, 5,006 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3322 CHECK DOOR PRESSURE AT DOOR 4L. CORRECTIVE ACTION: SERVICED PER A330 AMM 52-15. (5911671)
